Ok so I have been on paxil for 2-3 months 40mg, I was having the normal sexual side effects so my doc switched me to wellbutrin XL 150MG twice a day. Well I stopped the paxil 3 days ago an sense then I have felt like crap, my mind is foggy, been throwing up for the 3 days, my legs feel like jello, I get chills an some Times hot flashes an it feels like I'm not connected to my body.. after reading about the wellbutrin as well I stopped that as I heard it can make your anxiety worse.. my doc said to either continue this road with out the paxil or start it again an wean your self off.. I just don't want to touch the stuff again, that's how bad it scares me.. what should I do folks?? I'm 22 year old male the last 2 days I called my mom up crying my eye out that ain't normal lol.. any advice would be appreciated folks thanks
I'm just scared as I have heard horror story's of weaning your self off of it as well.. i mean I'm 4-5 days into this should I go back to the paxil an wean off of it?? The doc said said try to continue cold turkey. I talked to a few docs an they said wellbutrin is not good for anxiety so I refuse to take it... I'm at a stand still right now.. do I take the paxil or continue this wild ride??
Hey I'm in a similar situation, switching from Paxil to Wellbutrin. I'm pretty sure what you're going through right now is withdrawal from Paxil. There have been times in my past where I've stopped taking it cold turkey, and it was awful, just uncontrollable sobbing. So this time around, my Doctor decided to wean me off of it gradually while the Wellbutrin gets into my system (you have to wait a while for it build up enough for it to work). This process has worked really well for me. I'd talk to your doctor about gradually weaning off the Paxil while still taking the Wellbutrin. I really hope you feel better soon! I know how frustrating mess can be. Hang in there!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2010 • 2 answers
Posted 4 Feb 2011 • 2 answers
Posted 26 Feb 2011 • 1 answer
Posted 26 Oct 2012 • 2 answers
Posted 31 Jul 2013 • 1 answer